Posted by Mitch on November 10, 2001, at 0:30:30
In reply to Re: other stuff » Mitch, posted by Elizabeth on November 9, 2001, at 21:38:38
> > I DO know for a fact that if I am just taking a low-dose of Wellbutrin or Adderall+mood stabilizer(s), that I don't have any depression, and more importantly my cycling fades considerably, BUT anxiety is worsened----what to do, what to do...
I was on Klonopin before the Adderall trial and am on it now since *then*. When the Adderall was tried I was off all benzos and AD's. It was just a simple combo: Adderall (5mg/day) + Neurontin (300mg/day). EVERYTHING was fine, no noticeable cycling, no hypomania, no depression, greatly improved attention, ability to tolerate ordinary simple activities/tasks without restlessness wanting to get away, etc., amazingly regular sleep/wake cycles with adequate sleep (7-8hrs every nite). BUT I was still edgy, uptight, and kind of socially "cool" and "distant". I am not sure if this was SSRI withdrawal or not(?). Perhaps if I was taking Klonopin (mildly serotonergic)and/or Lithium or Depakote with the Neurontin/Adderall I wouldn't have panicked and had it discontinued??